# SDR DXTA2011010504397

- Difficulty date: January 3, 2010
- Submitted: January 5, 2011
- Operation: Air carrier
- Aircraft: N702QS
- Make and model: Gulstm 200
- Aircraft serial: 070
- Aircraft time: 6,406 hours, 3,957 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Structure
- Condition: Leaking
- Location: Apu Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

STRONG FUEL ODOR FOUND IN THE REAR OF THE CABIN. 11,000 POUNDS OF FUEL ON BOARD. ODOR FOUND ONLY AFTER THE APU IS STARTED.  NO LEAKS FOUND ON THE OUTSIDE OF THE ACFT.  NO LEAKS FOUND ON THE INSIDE OF THE ACFT.  WAITED 2 HOURS TO LET AIR OUT AND WHEN STARTED APU AGAIN THE FUEL ODOR CAME BACK.  FOUND SEVERAL FASTENERS LEAKING.  INSTALLED NEW FASTENERS WITH SEALANT.  COMPLIED WITH LEAK CHECK WITH NO DEFECTS NOTED AT THIS TIME.  ALL WORK DONE IAW MM 28-10-15 AND DWG SEB0000070. ENGINEERING DEPOSITION NR TO230371.1.2.1.1.1.
